Non-terminating stochastic ratio game
RAIRO - Operations Research - Recherche Opérationnelle, Volume 14 (1980) no. 1, pp. 21-30.
@article{RO_1980__14_1_21_0,
     author = {Aggarwal, V. and Nair, K. P. K. and Chandrasekaran, R.},
     title = {Non-terminating stochastic ratio game},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {21--30},
     publisher = {EDP-Sciences},
     volume = {14},
     number = {1},
     year = {1980},
     mrnumber = {568807},
     zbl = {0443.90115},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1980__14_1_21_0/}
}
TY  - JOUR
AU  - Aggarwal, V.
AU  - Nair, K. P. K.
AU  - Chandrasekaran, R.
TI  - Non-terminating stochastic ratio game
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1980
SP  - 21
EP  - 30
VL  - 14
IS  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1980__14_1_21_0/
LA  - en
ID  - RO_1980__14_1_21_0
ER  - 
%0 Journal Article
%A Aggarwal, V.
%A Nair, K. P. K.
%A Chandrasekaran, R.
%T Non-terminating stochastic ratio game
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1980
%P 21-30
%V 14
%N 1
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1980__14_1_21_0/
%G en
%F RO_1980__14_1_21_0
Aggarwal, V.; Nair, K. P. K.; Chandrasekaran, R. Non-terminating stochastic ratio game. RAIRO - Operations Research - Recherche Opérationnelle, Volume 14 (1980) no. 1, pp. 21-30. http://archive.numdam.org/item/RO_1980__14_1_21_0/

1. C. Derman, On Sequential Decision and Markov Chains, Management Science, Vol. 9, 1962, pp. 16-24. | MR | Zbl

2. B. Fox, Markov Renewal Programming by Linear Fractional Programming, S.I.A.M. J. Appl. Math., Vol. 14, 1966, pp. 1418-1432. | MR | Zbl

3. A. J. Hoffman and R. M. Karp, On Non-Terminating Stochastic Games, Management Science, Vol. 12, 1966, pp. 359-370. | MR | Zbl

4. P. Schweitzer, Iterative Solution of the Functional Equations of Undiscounted Markov Renewal Programming, J. Math. Anal. and Appl., Vol. 34, 1971, pp. 495-501. | MR | Zbl

5. L. Shapley, Stochastic Games Proceedings of the National Academy of Science , Vol 39, 1953, pp. 1095-1100. | MR | Zbl